Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

756 Publications


2024 | Published | Conference Paper | IST-REx-ID: 18097 | OA
Attali D, Kourimska H, Fillmore CD, et al. The ultimate frontier: An optimality construction for homotopy inference (media exposition). In: 40th International Symposium on Computational Geometry. Vol 293. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2024. doi:10.4230/LIPIcs.SoCG.2024.87
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 13182 | OA
Biswas R, Cultrera di Montesano S, Edelsbrunner H, Saghafian M. Geometric characterization of the persistence of 1D maps. Journal of Applied and Computational Topology. 2024;8:1101-1119. doi:10.1007/s41468-023-00126-9
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 

2024 | Published | Journal Article | IST-REx-ID: 15380 | OA
Biswas R, Cultrera di Montesano S, Edelsbrunner H, Saghafian M. Depth in arrangements: Dehn–Sommerville–Euler relations with applications. Journal of Applied and Computational Topology. 2024;8:557-578. doi:10.1007/s41468-024-00173-w
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 

2024 | Published | Journal Article | IST-REx-ID: 15247 | OA
Frankl P, Pach J, Pálvölgyi D. Odd-sunflowers. Journal of Combinatorial Theory, Series A. 2024;206(8). doi:10.1016/j.jcta.2024.105889
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Thesis | PhD | IST-REx-ID: 18667 | OA
Heiss T. New methods for applying topological data analysis to materials science. 2024. doi:10.15479/at:ista:18667
[Published Version] View | Files available | DOI
 

2024 | Published | Thesis | PhD | IST-REx-ID: 15094 | OA
Cultrera di Montesano S. Persistence and Morse theory for discrete geometric structures. 2024. doi:10.15479/at:ista:15094
[Published Version] View | Files available | DOI
 

2024 | Published | Conference Paper | IST-REx-ID: 15093 | OA
Cultrera di Montesano S, Edelsbrunner H, Henzinger M, Ost L. Dynamically maintaining the persistent homology of time series. In: Woodruff DP, ed. Proceedings of the 2024 Annual ACM-SIAM Symposium on Discrete Algorithms (SODA). Society for Industrial and Applied Mathematics; 2024:243-295. doi:10.1137/1.9781611977912.11
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

earlier version | 2024 | Draft | Preprint | IST-REx-ID: 18981 | OA
Brown A, Draganov O. Discrete microlocal Morse theory. arXiv. doi:10.48550/arXiv.2209.14993
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2024 | Draft | Preprint | IST-REx-ID: 18673 | OA
Edelsbrunner H, Heiss T. Merge trees of periodic filtrations. arXiv. doi:10.48550/arXiv.2408.16575
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

earlier version | 2024 | Draft | Preprint | IST-REx-ID: 15091 | OA
Cultrera di Montesano S, Draganov O, Edelsbrunner H, Saghafian M. Chromatic alpha complexes. arXiv. doi:10.48550/arXiv.2212.03128
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18564 | OA
Cunningham T, Caiazzo I, Prusinski NZ, et al. Expansion properties of the young supernova type Iax remnant Pa 30 revealed. The Astrophysical Journal Letters. 2024;975(1). doi:10.3847/2041-8213/ad713b
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18709 | OA
Blomberg L, El-Badry K, Breivik K, et al. The companion mass distribution of post common envelope hot subdwarf binaries: Evidence for boosted and disrupted magnetic braking? Publications of the Astronomical Society of the Pacific. 2024;136(12). doi:10.1088/1538-3873/ad94a2
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15372 | OA
Hibshman GN, Bravo JPK, Hooper MM, et al. Unraveling the mechanisms of PAMless DNA interrogation by SpRY-Cas9. Nature Communications. 2024;15. doi:10.1038/s41467-024-47830-3
[Published Version] View | Files available | DOI | PubMed | Europe PMC
 

2024 | Published | Journal Article | IST-REx-ID: 17442 | OA
Bravo JPK, Ramos DA, Fregoso Ocampo R, Ingram C, Taylor DW. Plasmid targeting and destruction by the DdmDE bacterial defence system. Nature. 2024;630(8018):961-967. doi:10.1038/s41586-024-07515-9
[Submitted Version] View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 

2024 | Published | Journal Article | IST-REx-ID: 17494 | OA
Bravo JPK. Anti-plasmid immunity: A key to pathogen success? Future Microbiology. 2024;19(15):1269-1272. doi:10.1080/17460913.2024.2389720
[Published Version] View | DOI | Download Published Version (ext.) | WoS | PubMed | Europe PMC
 

2024 | Published | Journal Article | IST-REx-ID: 13318 | OA
Volberg A, Zhang H. Noncommutative Bohnenblust–Hille inequalities. Mathematische Annalen. 2024;389:1657-1676. doi:10.1007/s00208-023-02680-0
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17282 | OA
Brooks M, Maas J. Characterisation of gradient flows for a given functional. Calculus of Variations and Partial Differential Equations. 2024;63(6). doi:10.1007/s00526-024-02755-z
[Published Version] View | Files available | DOI | WoS | PubMed | Europe PMC | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17143 | OA
Dello Schiavo L, Maas J, Pedrotti F. Local conditions for global convergence of gradient flows and proximal point sequences in metric spaces. Transactions of the American Mathematical Society. 2024;377(6):3779-3804. doi:10.1090/tran/9156
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 13271 | OA
Zhang H. Some convexity and monotonicity results of trace functionals. Annales Henri Poincare. 2024;25:2087-2106. doi:10.1007/s00023-023-01345-7
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15252 | OA
Dello Schiavo L. A characterization of maps of bounded compression. Mathematical Communications. 2024;29(1):137-142.
[Preprint] View | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

year=2024

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed